# SDR HEEA967029

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CAUSING THE NEEDLE TO SWING FROM TOP TO BOTTOM, ERRATIC ABOVE 1700 FEET. FOUND NEEDLE TO BE ERRATIC AND PRECISION EQUIPMENT OUTPUT VOLTAGE TO BE BAD.
